MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO OPTIMO; AUTOMATED BLOOD BANK ANALYSER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH TANGO OPTIMO; AUTOMATED BLOOD BANK ANALYSER SYSTEM
Catalog Number 848 900 010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined first and final report on this incident.
 
Event or Problem Description
The customer reported that the tango optimo reported a false antibody screening result and one false blood group result on three cord blood samples, but re-testing yielded correct test results.Our field service engineer inspected the affected tango optimo and found that the pipettor needles were not cleaned.Our field service engineer changed the 3x3 valve block, which is responsible for the described issue, because the valve block was out of function.The new valve block function was checked.All liquids were correctly transported.Performing of test runs yielded acceptable results.The customer's complaint could be confirmed.A repair intervention solved the issue and after the affected instrument part the tango optimo was exchanged, the instrument generated results as expected.

Brand Name
TANGO OPTIMO
Common Device Name
AUTOMATED BLOOD BANK ANALYSER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key5905869
Report Number9610824-2016-00054
Device Sequence Number16248631
Product Code KSZ
UDI-Device Identifier07611969961696
UDI-Public07611969961696
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK080013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number848 900 010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2016
Initial Report FDA Received Date08/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1